# SDR UPS97222572

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 6593155437
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, LT WING O/B AILERON I/B HINGE FITTING IS CORRODED AT ROD END LUG.  CORROSION REMOVAL OUT OF LIMITS.  REMOVED DAMAGED LUG, REPLACED PER SRM 51-30-2, OHM 57-50-11.
